Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 4(310), Pages 149–150 (Mi umn998)  

This article is cited in 11 scientific papers (total in 12 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Multivalued groups and Hopf $n$-algebras

V. M. Buchstabera, E. G. Reesb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Edinburgh

DOI: https://doi.org/10.4213/rm998

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:4, 727–729

Bibliographic databases:

MSC: 13A50, 16W30, 20K30
Accepted: 17.07.1996

Citation: V. M. Buchstaber, E. G. Rees, “Multivalued groups and Hopf $n$-algebras”, Uspekhi Mat. Nauk, 51:4(310) (1996), 149–150; Russian Math. Surveys, 51:4 (1996), 727–729

Citation in format AMSBIB
\Bibitem{BucRee96}
\by V.~M.~Buchstaber, E.~G.~Rees
\paper Multivalued groups and Hopf $n$-algebras
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 4(310)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn998}
\crossref{https://doi.org/10.4213/rm998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422232}
\zmath{https://zbmath.org/?q=an:0879.20042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..727B}
\elib{https://elibrary.ru/item.asp?id=13697835}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 4
\pages 727--729
\crossref{https://doi.org/10.1070/RM1996v051n04ABEH002976}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WJ45300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030371877}


Linking options:
  • http://mi.mathnet.ru/eng/umn998
  • https://doi.org/10.4213/rm998
  • http://mi.mathnet.ru/eng/umn/v51/i4/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, E. G. Rees, “Frobenius $k$-characters and $n$-ring homomorphisms”, Russian Math. Surveys, 52:2 (1997), 398–399  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. P. V. Yagodovskii, “Deformations of multivalued groups”, Russian Math. Surveys, 52:3 (1997), 623–624  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. P. V. Yagodovskii, “Linear deformations of discrete groups and constructions of multivalued groups”, Izv. Math., 64:5 (2000), 1065–1089  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. P. V. Yagodovskii, “$\sigma$-Extensions of discrete multivalued groups”, J. Math. Sci. (N. Y.), 138:3 (2006), 5753–5761  mathnet  crossref  mathscinet  zmath  elib  elib
    6. D. V. Gugnin, “On continuous and irreducible Frobenius $n$-homomorphisms”, Russian Math. Surveys, 60:5 (2005), 967–969  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. M. Buchstaber, “$n$-valued groups: theory and applications”, Mosc. Math. J., 6:1 (2006), 57–84  mathnet  crossref  mathscinet  zmath
    8. P. V. Yagodovsky, “Duality in the theory of finite commutative multivalued groups”, J. Math. Sci. (N. Y.), 174:1 (2011), 97–119  mathnet  crossref
    9. H. M. Khudaverdian, T. T. Voronov, “A short proof of the Buchstaber-Rees theorem”, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 369:1939 (2011), 1334  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. D. V. Gugnin, “Topological applications of graded Frobenius $n$-homomorphisms”, Trans. Moscow Math. Soc., 72 (2011), 97–142  mathnet  crossref  mathscinet  zmath  elib
    11. D. V. Gugnin, “Lower Bounds for the Degree of a Branched Covering of a Manifold”, Math. Notes, 103:2 (2018), 187–195  mathnet  crossref  crossref  mathscinet  isi  elib
    12. V. M. Buchstaber, A. P. Veselov, “Conway topograph, $\mathrm{PGL}_2(\pmb{\mathbb Z})$-dynamics and two-valued groups”, Russian Math. Surveys, 74:3 (2019), 387–430  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:636
    Full text:177
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021